Ask an expert
Question

08 Jul 2005

Hypertension, PCOS and Triphasil ??
Hi Doc

I went to the clinic today to get my Triphasil and when I told the sister that I have hypertension, she said that I should not be on Triphasil then. I've been on Triphasil since 1995 but was diagnosed with hypertension last year and put on 50mg Captoretic. The problem is that my GP specifically said that I can only be on Triphasil due to my PCOS. The sister says I should be on a mini-pill or the injection and that Triphasil can worsen my hypertension. I have an appointment with a gynae, but only in September. What should I do in the meanwhile?
Answer 1,505 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Hypertension is a contraindication to the oral contraceptive. TYou could consult your gynaecologist earlier or use the mini-pill in the meantime.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote